Schizophrenia.com

Withdrawal from risperdal


#1

I reduced my med from 1.75mg to 1.50mg its 10days now and i feel low mood, i am going to up back to 1.75. I cant tell if its withdrawal symptoms or my mental symptoms,

When you reduced you risperdal did your pdoc reduced by 0.25mg or by 0.5mg every month?

Thanks for replying.


#2

I went from 2mg right to 1mg, and didn’t suffer any ill effects from it. Though I’m probably going back up to 2 now, because the 1mg dose isn’t working very well any more. I’m sorry you feel bad, I hope you feel better soon!


#3

I went from 4mg twice a day to 2mg twice a day and then stopped completely. This transition happened over a couple of weeks. I didn’t realize they prescribed it in such an odd dose. I didn’t notice any effects from decreasing and stopping it. That’s such a small difference that I doubt that would cause any problems. Call your pdoc and tell him you noticed a difference. :sunny:


#4

I been taking risperdal for 8yrs. Now, from the day i was put on med it was risperdal. Maybe reducing by 0.25mg is a lot i should try by cutting in half

It is recommended to reduce by 10 percent each month, but i dont know how much is 10 percent, i think i have to ask a pharmacist.


#5

Are you noticing the return of any symptoms besides your decreased mood?


#6

No psychosis, just low mood kind of getting close to be depressed and electrical shock in my brain


#7

I also had a lot physical pain, yesterday i uped my dose back to the dose i was on, physical pain is gone, i have to wait and see if i will have depression in couple of hours, if not everything is normal than it was the withdrawal symptoms, i will post again.


#8

No mood sweengs at all, seems like the low mood was the cause of withdrawal. I could never imagine how drug addicts cant quit, this medications are similar.


#9

I’m glad you are feeling better. It sounds like you are getting close to finding the correct dosage for your prescription. That’s a good phase to be in.


#10

I think i can handle 1mg. Its just i have to suffer the withdrawal symptoms untill that. I would be ready to go through pains, but i worry about depress mood.